# SDR CA150930001

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 32,720 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Part number: S5217662320000
- Condition: Cracked
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE HANDLE FOR THE PASSENGER ENTRY DOOR WAS STICKING AND HARD TO CLOSE.  MAINTENANCE INVESTIGATED AND FOUND THAT THE SUPPORT FITTING FOR THE INTERNAL HANDLE MECHANISM INSTALLATION WAS CRACKED.  THE INTERNAL DOOR HANDLE SUPPORT FITTING WAS REPLACED IAW CMM 52-11-00.
